# SDR ASOA2015033112520

- Difficulty date: March 15, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,918 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE BROKEN ISOLATORS ON FS 621.00 BULKHEAD.  R & R 7 EA ISOLATORS ON FS 621.00 BULKHEAD IAW SRM 51-42-06.
